Conditions multiplicatives sur l'ensemble des valeurs d'un polynôme

Maurice Mignotte Centre scientifique, Place du 8 mai 45, Saint-Denis, France

TBD mathscidoc:1701.332380

Arkiv for Matematik, 11, (1), 191-193, 1972.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 202 downloads ] [ 0 comments ]
@inproceedings{maurice1972conditions,
  title={Conditions multiplicatives sur l'ensemble des valeurs d'un polynôme},
  author={Maurice Mignotte},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451696090189},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={191-193},
  year={1972},
}
Maurice Mignotte. Conditions multiplicatives sur l'ensemble des valeurs d'un polynôme. 1972. Vol. 11. In Arkiv for Matematik. pp.191-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451696090189.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved